Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes vaginal bleeding after taking Unwanted 72?

Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5070 Questions

default
Posted on Fri, 23 Oct 2015 in Pregnancy
Question: hello doctor ,
I am 37 yrs old married woman , i always have regular periods . my due date was 21 sep 2015. but i had unprotected sex before that , so i took unwanted 72 within the time , there it was mentioned that my period may be 7 days before due date aur after 7 days . on 17 sep i had period but it was very less and it stopped . and again on 19 i had period but same it was very little and again stopped . what according to you it could be ? i am tensed . TODAY I DID MY TEST AT HOME USING VELOCITY. IT SHOWING POSITIVE . TWO PURPLE LINES ARE THERE.
doctor
Answered by Dr. Deepti Verma 11 minutes later
Brief Answer:
Pregnancy is there

Detailed Answer:
Hi dear, I have gone through your question and understand your concerns. Bleeding after intake of unwanted72 is due to hormonal effects on the uterine endometrium.
However, if your urine pregnancy test is positive, then the unwanted 72 has failed to stop pregnancy. You should consult an OBGYN specialist if you want to terminate the pregnancy, as it can be done by medical method using medicines mifepristone and misoprostol at this stage.
Hope you found the answer helpful.
Please do get back for further queries.
Wishing you good health.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Deepti Verma 48 minutes later
Hi doctor thanks for anwering my question.is this termination very painful, can you please tell me the procedure. As it is the first time for me. So that i will be mentally prepared for that.
doctor
Answered by Dr. Deepti Verma 8 minutes later
Brief Answer:
It is moderately painful

Detailed Answer:
Hi dear, termination of pregnancy by medical method consists of taking two medicines mifepristone and misoprostol, sequentially.Thereafter, there is moderate lower abdomen pain and bleeding for around one week.
It should be given by a registered medical practitioner.
Hope you found the answer helpful.
Wishing you good health.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Deepti Verma 1 hour later
Thanku doctor I will visit hospital today. One more thing I want to k ow do I need to get. Admitted or they will send me home after giving medicine. Sorry. I am troubling you a lot with my quires. Hope you understand my situation. Thanks
doctor
Answered by Dr. Deepti Verma 19 minutes later
Brief Answer:
Happy to help

Detailed Answer:
Hi dear, medical method of abortion is given generally given at home. You will be required to follow up with your doctor as advised.
I am there to help you, so don't hesitate in asking any question.
You can get back to me for further queries later by asking a direct question to me on health care magic portal.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Procedures

Recent questions on  Abortion

doctor1 MD

HELLO, I M TAKING PHENTERMINE BUT I HAD SEX A COUPLE OF DAYS AGO AND MY PARTNER SAID HE WANTED A BABY AND DECIDED TO CUM IN ME. Should I stop taking my pills or wait UNTIL I know for sure whether I m pregnant or not? I m not sure what to do because I don t want another child right now but I don t/can t have an abortion. What should I do?

doctor1 MD

Gud morning!!!! I am 34 years old and have 3.6 yrs son, i want to get rid of every months tension about missing periods . Have done abortion in 2012 inspite of taking protection. we both are not planning to have another child . My husband is 40 yrs old. Please suggest a good option for birth control. My height is 5.3 and 80kg is my weight.

doctor1 MD

I had a late miscarriage 8 weeks ago (21 weeks gestation). My first period was 4.5 weeks after birth and in the past 3 weeks I have become more bloated then I was before. It seems to get worse at night and is getting worse with time. My stomach is very bubbly, with lose and urgent stools every morning (up to 4 times). Is there anything I should worry about or indeed anything I can do to help it?

doctor1 MD

Hi im 9weeks pregnant now my first pregnancy was miscarriage because of no heart beat .for 2 months my doctor told me to take duphaston two times a day is that safe for the baby?my ultrasound today was ok my baby now has a heartbeat im just worry about the possible effect of duphaston in my baby.,please help me

doctor1 MD

I had my surgical abortion on may then i got 2 proper periods on time but the third period is 9 days late please help,i hv done the hcg test came negative , m finding a watery dicharge white plzz help

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...

doctor1 MD

Best brand for copper t wen multiload goes for a failure ???